# SDR FFS2005F00003

- Difficulty date: May 2, 2005
- Submitted: May 10, 2005
- Operation: Air carrier
- Aircraft: N575F
- Make and model: Beech 1900C
- Aircraft serial: UC99
- Engine: Pwa PT6A65B
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 1144300743
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LT FORWARD SEAT TRACK WAS CORRODED THROUGH THE SIDE OF THE TRACK AND THE TRACK AND THE FLANGE THAT SUPPORTS THE FLOORBOARD.  CORROSION WAS PARTICULARLY EVIDENT AT FUSELAGE STA 158.5 - 170.5.  THE LOCATION OF THE CORROSION, JUST INSIDE THE AIRSTAIR DOOR, SUGGESTS THAT IT MAY BE THE RESULT OF MOISTURE AND ICE-MELT PRODUCTS (SALT) CARRIED INTO THE CABIN ON PASSENGERS FOOTWEAR.  (K)
